American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] A. Beilinson. $p$-adic periods and derived de Rham cohomology. J. Amer. Math. Soc. 25 (2012) 715-738.
Abstract, references, and article information   
View Article: PDF

[2] G. Cortiñas, C. Haesemeyer and C. Weibel. $K$-regularity, $cdh$-fibrant Hochschild homology, and a conjecture of Vorst. J. Amer. Math. Soc. 21 (2008) 547-561. MR 2373359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sophie Morel. Complexes pondérés sur les compactifications de Baily-Borel: Le cas des variétés de Siegel. J. Amer. Math. Soc. 21 (2008) 23-61. MR 2350050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] CheeWhye Chin. Independence of $\boldsymbol{\ell}$ of monodromy groups. J. Amer. Math. Soc. 17 (2004) 723-747. MR 2053954.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Rognes, C. Weibel and appendix by M. Kolster. Two-primary algebraic $K$-theory of rings of integers in number fields. J. Amer. Math. Soc. 13 (2000) 1-54. MR 1697095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vladimir G. Berkovich. Vanishing cycles for non-archimedean analytic spaces . J. Amer. Math. Soc. 9 (1996) 1187-1209. MR 1376692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicholas M. Katz. Affine cohomological transforms, perversity, and monodromy . J. Amer. Math. Soc. 6 (1993) 149-222. MR 1161307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1